# SDR CALA2017021300352

- Difficulty date: February 13, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N57439
- Make and model: Boeing 737924ER
- Aircraft serial: 33534
- Aircraft time: 25,772 hours, 8,689 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STABILIZER LOWER SKIN CRACKED AT STAB STA 193.90 APPROX 9 1/2" FWD OF AFT SPAR. INSTALLED REPAIR AT LT STABILIZER LOWER SKIN STA 193.90 IN REF TO EC/RA 5510-02720
